Illinois Journal of Mathematics

On the dimension of the stability group for a Levi non-degenerate hypersurface

V. V. Ezhov and A. V. Isaev

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 49, Number 4 (2005), 1155-1169.

Dates
First available in Project Euclid: 13 November 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1258138132

Digital Object Identifier
doi:10.1215/ijm/1258138132

Mathematical Reviews number (MathSciNet)
MR2210357

Zentralblatt MATH identifier
1091.32014

Subjects
Primary: 32V40: Real submanifolds in complex manifolds

Citation

Ezhov, V. V.; Isaev, A. V. On the dimension of the stability group for a Levi non-degenerate hypersurface. Illinois J. Math. 49 (2005), no. 4, 1155--1169. doi:10.1215/ijm/1258138132. https://projecteuclid.org/euclid.ijm/1258138132


Export citation